# SDR CALA2025061605562

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 44,526 hours, 16,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT ARM OVEREAD PANEL FALLS OUT REMOVED AND REPLACED EMERGENCY KIGHT NOT ARM SWITCH PER AMM 33-18-00-960-802. OPS CHK NORMAL.
